# SDR DL764020862

- Difficulty date: July 23, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 5,285 hours, 2,150 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 114T41457
- Condition: Failed
- Location: L/E Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

EICAS MSG L/E SLAT ASSYM ILLUMINATED WHILE EXTENDING FLAPS TO 15 DEGS.  T/E FLAPS INDICATE 15 DEG L/E SLATS YELLOW.  PSEU TEST SHOWS SENSOR TARGET 285.  FOUND TARGET MISSING AND BOLT SHEARED.  REPLACED BOLT AND TARGET TO INBOARD AUX TRACK NR 4 SLAT PER AMM NO RII PER TOPP 40-30-05.  L/E SLAT OPS CK OK.  EICAS MSG CLEARED.
